Forums


50 Years & Older Living With Migraine

Migraine medicine

  • By JPaula

    I feel as though I should have known this having had migraines for years.
    I have been reading the insert of my new headache medicine and find that it can increase headaches, cause stiff neck, leg cramps (I’ve had a few) and is often given with an antidepressant (can affect your mood). In a way I’m glad that I didn’t read it first since I would have blamed myself for being so impressionable.

    Reply Created with Sketch. reply
  • By Nancy Harris Bonk Moderator

    Hi JPaula,

    Reading the inserts can be a double edged sword for some of us. On one hand it’s good to be informed of potential side effects, but on the other hand, we can spend too much time worrying about them.

    Even though the list of potential side effects on the inserts of medications can be long, not everyone will experience them. Just something to keep in mind.

    Please let me know how you are making out with your new medication,
    Nancy

    Reply Created with Sketch. reply
    • By JPaula

      Nancy, I started taking 1/2 of the Naratriptan and find that to be helpful. Only about once a week, when nothing is working.
      Thanks
      Joyce

      Reply Created with Sketch. reply